# SDR UIEA2023061800648

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,841 hours, 16,564 cycles
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE OXYGEN BOTTLE USED AT L-4 LOCATION.( TRANSFERRED TO MDDR 187645 PER MEL 35-31-01 CAT D, DUE DATE 16OCT2023 )
